# SDR CALA9800874

- Difficulty date: May 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 492.4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN FORWARD CARGO COMPARTMENT DOOR CUTOUT AFT FRAME AFT FACE OF WEB AT BS 492.4, STRINGER 25R.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-3 AND 51-30-2.
